# SDR IPXA2017020513691

- Difficulty date: January 22, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 15,508 hours, 9,747 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: A57241993202
- Condition: Cracked
- Location: Lt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C2C, LT WING L/E KRUEGER FLAP COVE NR 1 RIB CRACKED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-21
